# SDR DALA2019092405494

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CABIN FLOOR SUPPORT STRUCTURE AT STA 1518 RBL44 FOUND CORROSION ON INTERCOSTAL THE CORROSION AT FLOORBEAM STA1518 RBL 44 REMOVED AND FOUND OUT OF LIMIT AND REPAIRED. (LP 1284828)
